Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

BP patient, on Telma, had sudden dizziness in morning with bile vomiting, lethargy, continuous dizziness. What could be the cause?

I am 56 years old, weighing 62Kgs. My height is 5ft 4 inches. I go to the the gym 5 times in a week. I am a Blood Pressure patient and at present take Telma 40 every morning. 5 days back I felt dizzy in the morning when I woke up and later vomitted a lot of bile . The whole day I felt dizzy with no inclination to work or exercise. Till today I am feeling a bit dizzy at times and very lethargic. Thank you.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
following reasons might explain your symptoms-
1. gastritis
2. posterior circulation stroke( commonaly known as paralysis)
3. low BP
consult one physician get your bp checked and undergo certain test , you will find relief
dont worry.. have a nice day
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor